Convergence Theorems for Right Bregman Strongly Nonexpansive Mappings in Reflexive Banach Spaces

Shahzad, N., Zegeye, H. . Abstract and Applied Analysis 2014. 2014 (584395) :-

Locate this article in:

Bibtex

@article{CIS-316307,
  Author = {Shahzad, N. and Zegeye, H.},
  Title = {Convergence Theorems for Right Bregman Strongly Nonexpansive Mappings in Reflexive Banach Spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {584395},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles